# SDR FDEA201107152726

- Difficulty date: July 15, 2011
- Submitted: July 18, 2011
- Operation: Air carrier
- Aircraft: N303FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46802
- Aircraft time: 83,265 hours, 25,992 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lamp
- Condition: Inoperative
- Location: Rt Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT DOOR PRESSURE CHECK LIGHT DOES NOT DISPLAY ON  PREFLIGHT.  RELAMPED PUSH TO TEST BOTTON WITH CORRECT LAMPS OP'S CHECKED GOOD. OK FOR SERVICE.
